TITLE

Duality and Existence of Optimal Policies in Generalized Joint Replenishment

AUTHOR(S)
Adelman, Daniel; Klabjan, Diego
PUB. DATE
February 2005
SOURCE
Mathematics of Operations Research;Feb2005, Vol. 30 Issue 1, p28
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We establish a duality theory for a broad class of deterministic inventory control problems on continuous spaces that includes the classical joint replenishment problem and inventory routing. Using this theory, we establish the existence of an optimal policy, which has been an open question. We show how a primal-dual pair of infinite dimensional linear programs encode both cyclic and noncyclic schedules, and provide various results regarding cyclic schedules, including an example showing that they need not be optimal.
ACCESSION #
16387922

 

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics